MathSciNet Relay Station
MathSciNet bibliographic data
MR2433861 05C70 (05C35)
Martin, Ryan; Szemerédi, Endre Quadripartite version of the Hajnal-Szemerédi theorem. Discrete Math. 308 (2008), no. 19, 4337–4360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement